# SDR AUS20030750

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4077
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL CORRODED.
